eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Vitamin d cause Constipation?

Summary: Constipation is found among people who take Vitamin d, especially for people who are female, 30-39 old, have been taking the drug for 1 - 6 months, also take medication Multivitamin, and have Depression.

We study 2,300 people who have side effects while taking Vitamin d from FDA and social media. Among them, 41 have Constipation. Find out below who they are, when they have Constipation and more.

You are not alone: join a mobile support group for people who take Vitamin d and have Constipation >>>

 

 

 

 

Vitamin d

Vitamin d has active ingredients of ergocalciferol. It is often used in rickets. (latest outcomes from 4,076 Vitamin d users)

Constipation

Constipation has been reported by people with osteoporosis, pain, high blood pressure, depression, high blood cholesterol. (latest reports from 81,342 Constipation patients)

On Jan, 29, 2015: 2,249 people reported to have side effects when taking Vitamin d. Among them, 41 people (1.82%) have Constipation.

Trend of Constipation in Vitamin d reports

Time on Vitamin d when people have Constipation * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Constipation14.29%35.71%7.14%10.71%10.71%21.43%0.00%

Age of people who have Constipation when taking Vitamin d * :

0-12-910-1920-2930-3940-4950-5960+
Constipation0.00%0.00%0.00%12.20%29.27%14.63%14.63%29.27%

Severity of Constipation when taking Vitamin d ** :

leastmoderateseveremost severe
Constipation2.86%51.43%37.14%8.57%

How people recovered from Constipation ** :

while on the drugafter off the drugnot yet
Constipation0.00%12.00%88.00%

Top conditions involved for these people * :

  1. Depression (12 people, 29.27%)
  2. Gerd (6 people, 14.63%)
  3. Constipation (6 people, 14.63%)
  4. Hypertension (4 people, 9.76%)
  5. Vitamin d (4 people, 9.76%)

Top co-used drugs for these people * :

  1. Multivitamin (9 people, 21.95%)
  2. Omeprazole (6 people, 14.63%)
  3. Calcium (5 people, 12.20%)
  4. Ambien (4 people, 9.76%)
  5. Fish oil (4 people, 9.76%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Constipation while taking Vitamin D?

You are not alone! Join a mobile support group:
- support group for people who take Vitamin d and have Constipation
- support group for people who take Vitamin d
- support group for people who have Constipation

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Vitamin d, Constipation

You may be interested at these reviews (Write a review):

  • Constipation due to nyquil
    Very bad constipation. Had lower stomach pains for days
  • Nexium improves my constipation
    Started taking Nexium 1 week ago and I noticed improvement with my chronic constipation.
  • Seizure patient was on depakote for 16 years now on keppra 1500 mg.
    I am 28 years old and been off depakote for 5 months. I started keppra to control my seizure disorder, which works great. But for the past year I have developed osteoarthritis in my thoracic, si joints, and lumbar. I get alot of muscle hypersensitivity and pain. Can any of this be due to long term effects of seizure meds?
  • I need advise, badly ckd!! (1 response)
    The orthostatic BP started in mid April, I was only dizzy upon wakening then it would subside. I have never been a big breakfast eater so I started doing that. We were in Disney later in April and I was extremely fatigued, to the point of not wanting to walk, Disney would be the first time I passed out when getting dizzy. I of course said I had gotten too warm and was exhausted from work the previous week. The dizziness continued in the mornings & I passed out several more times. On May 1st, I passed out while putting my make-up on and hit my eye on the faucet and head on the tile floor, despite that I went to work thinking it would subside, it didn't. I went to the ER directly after work. They ran a B-met on me and my GFR was 11 and creatinine 3.95. They admitted me to a larger hospital for evaluation. While in there, they pumped me with fluids continuously, saying I had severe dehydration. My kidney function improved, my creatinine levels went back down to 1.34. After 5 days I was discharged and told to see a cardiologist and endo. The endo doc cancelled my appointment on the basis it was not his area. I had had a cortisol and ACTH testing which I guess was normal. I saw the cardiologist, who said it wasn't cardio. I had had an echocardiogram in the hospital and EKG monitoring. Cardio sent me to neurology, the PNRN did a basic neurological exam and drew blood for disease markers such as Lupus, sjorgens, hepatitis, ect. All disease markers came back negative, but my GFR was at 11 again and creatinine was 4.25, BUN 50 along with an elevated ACE level. They called me and said I sarcoidosis. I really don't have any of the primary S/S of this autoimmune disease. I don't know where to go from here, they are referring me to another neurologist at a bigger hospital. I can't live my normal life, can't walk on my feet due extreme pain and I pass out at least 2x a week, which is not good for my old body. My BP upon laying and sitting runs like 117/72, upon standing it drops to like 70/50-50/30. I am on 0.1 mg of florinef, I tried increasing it but then my legs swelled up for a gain of 23#. I talked to Mayo Clinic today and all there specialists are booked out thru December. I have to be able to work, I can't stay home any longer than September 8th! Please advise me!
  • Melatonin reduces essential tremor of the hand
    After taking Melatonin 1mg as a sleep aid for several nights, I noticed that my essential tremor of the hand was showing improvement. Within a week the tremor was almost unnoticeable, and I could print and write neatly, even when slightly stressed at work. I haven't seen this response reported anywhere else; have other people noticed this effect?

More reviews for: Vitamin d, Constipation

Comments from related studies:

  • From this study (3 weeks ago):

  • lab results show elevated BUN and Creatinine and elevated serum calcium

    Reply

  • From this study (4 months ago):

  • Constant severe bouts of Cyclic Vomiting leave me confused, hostile, underweight, depressed and anxious. No meds seem to help... Exhausted and uncertain about the future.

    Reply

    Harmony2 on Sep, 26, 2014:

    My daughter experience the same set of symptoms every time she has an attack. We have found some things that would help, many things to avoid, and some things that are triggers. Contact us with any questions you have and we will do our best to help you.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.